MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE INFILTRAC; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR HI-TORQUE INFILTRAC; WIRE, GUIDE, CATHETER
Model Number 1030003J
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.There is no indication of a product quality issue with respect to manufacture, design or labeling.The investigation determined that it is likely case circumstances that resulted in the reported difficulty to remove.Based on the reported information, it is likely as noted due to patient anatomy the device became difficult to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.The first infiltrac guide wire referenced is being filed under a separate medwatch report #.
 
Event or Problem Description
This is being filed on the second infiltrac guidewire used in this patient.It was reported that this was a percutaneous coronary intervention to treat a chronic total occlusion (cto) in the mid left anterior descending (lad) coronary artery during a physician preference testing.The infiltrac guide wire successfully penetrated the cto lumen.During removal of the infiltrac guide wire, it was difficult to remove due to the patient anatomy.After removal of the wire from the non-abbott balloon dilatation catheter (bdc), contrast was noted to be staining on the fluoroscopy, signaling a ruptured bdc.The physician suspects that the tip of the infiltrac guide wire caused the balloon rupture.After removal of the guide wire, there was no damage noted to the guide wire.Another infiltrac was used to complete the procedure.The second infiltrac was also difficult to retract, but it was removed without incident.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.

Brand Name
HI-TORQUE INFILTRAC
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10715515
Report Number2024168-2020-08831
Device Sequence Number11739225
Product Code DQX
UDI-Device Identifier08717648233715
UDI-Public08717648233715
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K193126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number1030003J
Device Catalogue Number1030003J
Device Lot Number0032361
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1